Alert archive / Louisiana / Tornado Warnings in 2017

Tornado Warning 44, NWS New Orleans, LA

February 7, 20175 parishes in Louisiana

NWS New Orleans, LA issued this tornado warning at Feb 7, 2017, 11:59 AM CST for 5 parishes in Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 7, 2017, 11:59 AM CST (17:59 UTC)
Expired
Feb 7, 2017, 12:30 PM CST
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 7, 7:54 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 889 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
889 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

565 
WFUS54 KLIX 071759
TORLIX
LAC051-071-075-087-089-071830-
/O.NEW.KLIX.TO.W.0044.170207T1759Z-170207T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1159 AM CST TUE FEB 7 2017

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Southwestern Orleans Parish in southeastern Louisiana...
  Northwestern Plaquemines Parish in southeastern Louisiana...
  Northwestern Jefferson Parish in southeastern Louisiana...
  West central St. Bernard Parish in southeastern Louisiana...
  East central St. Charles Parish in southeastern Louisiana...

* Until 1230 PM CST
    
* At 1158 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Luling, or near Avondale, moving east at
  35 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  New Orleans, Harvey, Chalmette, Avondale, East New Orleans,
  Marrero, Timberlane, Belle Chasse, Metairie, Jefferson, Gretna,
  Harahan, Westwego, Estelle, Meraux, Arabi, Woodmere, Poydras,
  Bridge City and Elmwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 2981 9031 2990 9034 3007 8993 2981 8985
TIME...MOT...LOC 1758Z 255DEG 30KT 2986 9028 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

32
1 follow-up statement
493 
WWUS54 KLIX 071805
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1205 PM CST TUE FEB 7 2017

LAC089-071814-
/O.CAN.KLIX.TO.W.0044.000000T0000Z-170207T1830Z/
St. Charles LA-
1205 PM CST TUE FEB 7 2017

...THE TORNADO WARNING FOR EAST CENTRAL ST. CHARLES PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has !**
weakened. moved out of the warned area, therefore the warning has
been cancelled.

A tornado watch remains in effect until 200 PM CST for southeastern
Louisiana.

LAT...LON 2982 9017 2988 9024 2990 9027 3007 8993
      2981 8985
TIME...MOT...LOC 1804Z 255DEG 30KT 2987 9022 

$$

LAC051-071-075-087-071830-
/O.CON.KLIX.TO.W.0044.000000T0000Z-170207T1830Z/
Orleans LA-Plaquemines LA-Jefferson LA-St. Bernard LA-
1205 PM CST TUE FEB 7 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR
SOUTHWESTERN ORLEANS...NORTHWESTERN PLAQUEMINES...NORTHWESTERN
JEFFERSON AND WEST CENTRAL ST. BERNARD PARISHES...
    
At 1204 PM CST, a severe thunderstorm capable of producing a tornado
was located over Avondale, moving east at 35 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
New Orleans, Chalmette, Harvey, Marrero, Timberlane, Avondale, East
New Orleans, Belle Chasse, Jefferson, Gretna, Harahan, Westwego,
Meraux, Estelle, Woodmere, Arabi, Terrytown, Violet, Poydras and
Bridge City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 2982 9017 2988 9024 2990 9027 3007 8993
      2981 8985
TIME...MOT...LOC 1804Z 255DEG 30KT 2987 9022 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 7, 3:59 AM CST, 8 hours earlier.

Area forecast discussion, Feb 7, 3:59 AM CST, 8 hours before
Area Forecast Discussion
National Weather Service New Orleans LA
359 AM CST Tue Feb 7 2017

.SHORT TERM...
Some differences coming up for today. Strong thermodynamics will
move into the area rapidly this morning causing the column from
sfc-3km to cool very fast making lapse rates increase from 5C at
6am to 7C+ at 8am. The cooling will be in response to a strong
short wave moving out of north Texas this morning into the base
of the larger upper trough that has been over the conus for
several days. This will cause sh/ts to develop very fast this
morning and several to become severe as they move northeast . A
dry air nose at 700mb will also help wet bulb zero heights fall
from 10.5kft to 9kft during the same time frame. Large hail and
continuous ligtning will be the main issues today for most areas.
A damaging wind and tornadic threat will also exist but should be
more pronounced over the northern and eastern parts of the area as
the system becomes more sfc based as it moves through. This
system becomes more enhanced as it moves to the east so the
threat of severe weather will only increase as it moves through.

Thunderstorms will move to the northeast at about 30kt to start
with and eventually move east at 30kt as the day progresses.

Fog or a low level cloud deck should develop tonight and Wed night
before a cold front moves through. This will be helped by the rainfall
input.

.LONG TERM...
A few cool days Thursday and Friday before a warming trend through
the weekend. The next system looks to possibly affect the area by
the middle of next week.

&&

.AVIATION...

High pressure will maintain onshore flow for the next 24 to 48
hours. This will allow marine layer cloud deck and some advective
fog to develop this morning and some terminals have already seen
visibilities drop below 1/4 mile. After sunrise, conditions should
improve to VFR for the late morning through early evening hours.

&&

.MARINE...

Surface high pressure over the western Atlantic will extend into the
Gulf of Mexico for the next few days. This will keep southerly flow
over the coastal waters as a surface low dropping out of the Rockies
and moving across the Central Plains will tighten the pressure
gradient. This will be enough to increase wind speeds into the 15 to
20 knot range over the offshore waters, so will continue exercise
caution headlines in the CWF through 0Z.

&&

.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Severe weather possible today.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby tropical
         events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  73  61  77  53 /  90  10  10  10
BTR  76  62  79  57 /  70  10  10  10
ASD  72  63  75  59 /  80  10  20  10
MSY  75  64  76  61 /  70  10  10  10
GPT  69  62  72  59 /  80  20  20  10
PQL  70  62  73  60 /  80  20  20  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, Feb 7, 5:31 AM CST, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
531 AM CST Tue Feb 7 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-072345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
531 AM CST Tue Feb 7 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

A slight risk of severe thunderstorms exists over the northeastern
half of the area. A marginal risk remains elsewhere.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The risk of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Feb 7, 11:13 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TORNADO          5 SE PONCHATOULA        30.39N 90.38W
02/07/2017                   TANGIPAHOA         LA   EMERGENCY MNGR

            TORNADO TOUCHDOWN REPORTED NEAR ESTERBROOK ROAD AND NORTH
            HOOVER ROAD.

&&

FREVITTE
Local storm report, Feb 7, 11:16 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1116 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 AM     TORNADO          DONALDSONVILLE          30.10N 91.00W
02/07/2017                   ASCENSION          LA   EMERGENCY MNGR

            TORNADO REPORTED IN DONALDSONVILLE

&&

FREVITTE
Local storm report, Feb 7, 11:33 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1133 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TORNADO          EAST NEW ORLEANS        30.07N 89.93W
02/07/2017                   ORLEANS            LA   OTHER FEDERAL

            SEVERAL REPORTS OF TORNADO TOUCH DOWN. MEDIA REPORTED
            BUILDING DAMAGE CROWDER AND CHEF MENTEUR. ALSO BUILDING
            DAMAGED ON OLD GENTILLY ROAD AND TREES DOWN AT MICHOUD

&&

FREVITTE
Special weather statement, Feb 7, 11:37 AM CST, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1137 AM CST TUE FEB 7 2017

LAZ040-MSZ077-080-071815-
St. Tammany-Hancock-Pearl River-
1137 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. TAMMANY
PARISH...SOUTHERN PEARL RIVER AND NORTHWESTERN HANCOCK COUNTIES...

At 1137 AM CST, a strong thunderstorm was located near Bush, or 11
miles east of Covington, moving east at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Picayune, Bush and Kiln.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3044 9001 3062 9002 3069 8945 3042 8943
TIME...MOT...LOC 1737Z 266DEG 26KT 3054 8994

32
Special weather statement, Feb 7, 11:39 AM CST, 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1139 AM CST TUE FEB 7 2017

LAZ039-071-072-071815-
Southern Tangipahoa-Washington-Northern Tangipahoa-
1139 AM CST TUE FEB 7 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TANGIPAHOA AND
CENTRAL WASHINGTON PARISHES...

At 1139 AM CST, a strong thunderstorm was located 7 miles southeast
of Wilmer, or 8 miles southwest of Franklinton, moving east at 40
mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Bogalusa, Franklinton, Varnado and Enon.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 3100 8987 3082 8980 3080 8981 3079 8980
      3079 8982 3078 8983 3074 8983 3069 9011
      3071 9025 3066 9025 3065 9030 3082 9036
TIME...MOT...LOC 1739Z 251DEG 35KT 3076 9025

32
Local storm report, Feb 7, 11:45 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CST TUE FEB 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TORNADO          5 S KILLIAN             30.28N 90.58W
02/07/2017                   LIVINGSTON         LA   EMERGENCY MNGR

            *** 2 INJ *** EMERGENCY MANAGEMENT REPORTED TWO HOMES
            DESTROYED AND TWO HOME HEAVILY DAMAGED...ALONG DAVIDSON
            ROAD. 2 INJURIES REPORTED. TIME ESTIMATED.

&&

FREVITTE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 6:27 AM CSTSpecial Weather StatementLIXAscension, Livingston, Saint Helena, Tangipahoa63 min
Feb 7, 7:35 AM CSTTornado WarningLIXPointe Coupee, West Feliciana55 min
Feb 7, 7:45 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana30 min
Feb 7, 8:13 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge32 min
Feb 7, 8:20 AM CSTSpecial Weather StatementLIXEast Feliciana25 min
Feb 7, 8:41 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston34 min
Feb 7, 8:45 AM CSTSpecial Weather StatementLIXIberville30 min
Feb 7, 9:01 AM CSTSpecial Weather StatementLIXWashington29 min
Feb 7, 9:05 AM CSTTornado WarningLIXAscension, Iberville25 min
Feb 7, 9:09 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena36 min
Feb 7, 9:13 AM CSTSpecial Weather StatementLIXPointe Coupee32 min
Feb 7, 9:20 AM CSTTornado WarningLIXTangipahoa, Washington25 min
Feb 7, 9:26 AM CSTTornado WarningLIXAscension, Iberville, Livingston34 min
Feb 7, 9:43 AM CSTTornado WarningLIXWashington47 min
Feb 7, 9:49 AM CSTTornado WarningLIXEast Baton Rouge, West Baton Rouge26 min
Feb 7, 9:52 AM CSTTornado WarningLIXPointe Coupee, West Feliciana23 min
Feb 7, 9:59 AM CSTTornado WarningLIXLivingston, Tangipahoa31 min
Feb 7, 10:06 AM CSTTornado WarningLIXSaint Helena, Tangipahoa, Washington24 min
Feb 7, 10:12 AM CSTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena33 min
Feb 7, 10:16 AM CSTTornado WarningLIXPointe Coupee, West Feliciana29 min
Feb 7, 10:19 AM CSTTornado WarningLIXJefferson, Lafourche, Saint Charles26 min
Feb 7, 10:21 AM CSTTornado WarningLIXPointe Coupee, West Feliciana24 min
Feb 7, 10:23 AM CSTSpecial Marine WarningLIX37 min
Feb 7, 10:28 AM CSTTornado WarningLIXAscension, Iberville32 min
Feb 7, 10:32 AM CSTTornado Warning Tornado observedConsiderable damage threatLIXLivingston, Saint John the Baptist, Saint Tammany, Tangipahoa28 min
Feb 7, 10:36 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana24 min
Feb 7, 10:40 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa35 min
Feb 7, 10:43 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles32 min
Feb 7, 10:44 AM CSTSpecial Marine WarningLIX46 min
Feb 7, 10:52 AM CSTTornado WarningLIXJefferson, Orleans, Saint Bernard23 min
Feb 7, 10:55 AM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatLIXSaint Tammany, Tangipahoa35 min
Feb 7, 10:58 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana32 min
Feb 7, 10:59 AM CSTTornado WarningLIXAscension, Iberville, Livingston, Saint James31 min
Feb 7, 11:02 AM CSTSpecial Marine WarningLIX43 min
Feb 7, 11:14 AM CSTTornado WarningLIXOrleans31 min
Feb 7, 11:27 AM CSTTornado Warning Tornado observedLIXAscension, Saint James, Saint John the Baptist33 min
Feb 7, 11:29 AM CSTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena31 min
Feb 7, 11:37 AM CSTSpecial Weather StatementLIXSaint Tammany38 min
Feb 7, 11:39 AM CSTSpecial Weather StatementLIXWashington36 min
Feb 7, 11:42 AM CSTSpecial Marine WarningLIX48 min
Feb 7, 11:48 AM CSTSpecial Marine WarningLIX27 min
Feb 7, 11:55 AM CSTTornado Warning Tornado observedLIXSaint John the Baptist11 min
Feb 7, 11:56 AM CSTTornado WarningLIXLivingston, Saint Helena, Tangipahoa34 min
Feb 7, 12:16 PM CSTSpecial Marine WarningLIX44 min
Feb 7, 12:23 PM CSTTornado WarningLIXOrleans, Saint Bernard22 min
Feb 7, 12:25 PM CSTTornado Warning Tornado observedLIXLivingston, Saint Helena, Tangipahoa35 min
Feb 7, 12:32 PM CSTSpecial Marine WarningLIX43 min
Feb 7, 12:33 PM CSTSpecial Marine WarningLIX42 min
Feb 7, 12:57 PM CSTTornado WarningLIXSaint Tammany, Tangipahoa, Washington33 min
Feb 7, 1:07 PM CSTSpecial Marine WarningLIX38 min
Feb 7, 1:11 PM CSTSpecial Marine WarningLIX34 min
Feb 7, 1:12 PM CSTSpecial Marine WarningLIX33 min
Feb 7, 1:26 PM CSTTornado WarningLIXSaint Tammany, Washington34 min
Feb 7, 1:40 PM CSTSpecial Marine WarningLIX50 min
Feb 7, 1:41 PM CSTSpecial Marine WarningLIX34 min
Feb 7, 1:51 PM CSTSpecial Marine WarningLIX24 min
Feb 7, 1:58 PM CSTSevere Thunderstorm WarningLIXSaint Tammany32 min
Feb 7, 2:29 PM CSTSpecial Marine WarningLIX46 min
Feb 7, 3:03 PM CSTSmall Craft AdvisoryLIX7 hr
Feb 7, 3:13 PM CSTSpecial Marine WarningLIX47 min

Nearby

Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.